# SDR HEEA0011409

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Harness
- Part number: AFG0348056
- Condition: Failed
- Location: Cockpit
- Part time: 592 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INERTIAL HARNESS SNAP RING BROKEN.
